Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 31 (1977), 808
DOI: https://doi.org/10.1090/S0025-5718-77-99990-2
Original Article: Math. Comp. 30 (1976), 747-757.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. BOWNDS, "On solving weakly singular Volterra equations of the first kind with Galerkin approximations," this journal, v. 30, 1976, pp. 747-757. MR 0438747 (55:11654a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-77-99990-2
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society